# SDR CA060728007

- Difficulty date: July 27, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 15,385 hours
- Engine: Garrtt TPE33110R
- Propeller: Hartzl HCB4TN5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT FOR FLOAT LANDING ON WATER,  PILOT NOTICED VIBRATION IN ENGINE . ENGINE SHUTDOWN, PROP FEATHERED. AIRCRAFT LANDED WITHOUT INCIDENT. ENGINE REMOVED SENT TO REPAIR FACILITY. (TC NR 20060728007)
